Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    9
  • comments
    12
  • views
    6944

Day 12...the Girl With Lips As Dry As The Desert

5117

819 views

Wow...I am seriously applying aquaphor and Chapstick every 10-15 minutes...it's crazy...still no excessive drying elsewhere though and I'm still using BP. Only other side effects now are fatigue and memory/focus loss...I literally forget what I'm talking about mid-sentence sometimes it's pretty annoying...and waking up in the morning is harder than ever! I have what seems like a cyst lingering near my nose but it hasn't quite formed..hoping it will stay down...and yesterday I ate Indian curry and by 7 pm I had a big whitehead on my cheek...at least it's not a cyst though...I'm downloading a photo collage app so I can take side by side pix of my before and after progress shots which I'll upload to the blog...Oh and I drank 1/2 bottle wine last night and felt fine...still keeping the drinking light for my liver sake though..



3 Comments


I hope you don't get an initial breakout, I'm still having mine and it really the hardest side of Accutane. I've never heard of memory loss! Are you sure it's the drug? :(

Aquafor rocks! :) Never stop using it, I've been using it constantly for a month and I haven't had cracked lips! Just dryness. No alchohol is hard, but we're here to support eatch other! Good luck with the "miracle drug" :)

Share this comment


Link to comment

Yeah thankfully I haven't had cracking lips either...aquaphor is a

Miracle!!!! I'm not sure if I'm having an initial break out...I hve a few pimples but that's pretty normal for me...I stuck with my acne regimen I was using for the past 2 months that has really helped and I'm hoping will avoid the breakout I hear so many people getting...when did u get yours ? I'm on week 2 as of tomorrow and so far just dry lips, eyes, arms and legs and really up and down moods...I have been a little depressed but I'm also on high estrogen birth control which prob contributes to the mood swings...I wish there was something to help with that!! Maybe aroma therapy lol...or a happy pill??? :P I drank 4 beers on Saturday night and was nauseous all Sunday...no fun.

Share this comment


Link to comment

4 beers isn't a big problem I think, just try to take less like 2 beers. Honestly I haven't had any side effects, just dry lips. If it bothers you should tell tour dermatologist to lower your dose, but then again it could be the birth control. :) I never really had an IB, my acne just stayed and is still staying. A couple of days ago my acne was 50% gone, but today I have a HUGE cyst on my forehead... So Accutane can be very annoying and I believe the depression comes from the IB. Whenever I'm down I just say to myself "you will have 0 pimples in 1-2 months". That really helps if you feel depressed.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×